# SDR CALA2023040300972

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737
- Aircraft serial: 28766
- Aircraft time: 77,491 hours, 27,915 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Sta129.5 I/B
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB LOWER SKIN HAS A 0.750 CRACK LOCAQTED AT ATAB STA 129.50 I/B RIVET ROW 19.00 FROM FRUNT SPAR REF NDTM UAL PART 6 SECTION 55-10-01 REF AAR N/R 974677 THRESHOLDS 56,000 TFC AND REPEAT INSP AT 9,000 F.C INTERVALS PER TABLE 204 WORK ACCOMPLISHED BY V894534 REMOVED EXISTING REPAIR BETWEEN STAB STA138.7 AND STA147.9 CUTOUT DAMAGED AREA STA 129.5 19IN FROM REAR SPAR AND INSTALLED NEW DOUBLER SIZE 16X28 ACTUAL STAB STA124 - STA152 REF B737 SRM 55-10-01-2R-11 REPAIR 11 THIS IS A CAT B REPAIR INSP THRESHOLDS
